Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Infant with fever, given Mextra and Refzel with no relief. Is it flu?

Hello baby boy isb8 months old and his weight is 8.3 kg he is suffering from fever from tuesday.we consulted the doctor his fever was at 103°f on tuesdayhe gave him mextra & refzel syrups but no relief then changed the medicine to crocin drops, meftal & mextra syrup at 8 hours gap. But my baby again catches the fever in 6 hours after the dosage what u suggest is it a flu or something else
Asked On : Tue, 12 Mar 2013
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
A viral fever takes 72hrs to 5 days to recover.So if the fever recurrs you will have to administer Meftal(every 6hrs) or crocin(every 4hrs) accordingly.You will have to be patient ,if the fever doesnot settle in 3 days and additional symptoms appear you might need to get him evaluated .In the mean while give the child lots of fluids to keep him well hydrated.
Take Care.
Answered: Thu, 14 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor